# SDR F3LA2021030900021

- Difficulty date: March 8, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N211FR
- Make and model: Airbus A320-214
- Aircraft serial: 04688
- Aircraft time: 34,467 hours, 14,121 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: 62186101
- Condition: Failed
- Location: Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT DOOR SLIDE FELL OFF DOOR PRIOR TO PUSH. CORRECTIVE ACTION: REPLACED L1 DOOR SLIDE ATTACH BOLTS OPS CK'S GOOD REF. AMM 25-62-44-400-007A T/W F9TAB2198C DUE 12-21.
